# SDR SIMA20151207005

- Difficulty date: December 7, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 28,774 hours, 24,333 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount Bracket
- Part number: 14569645401
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK VENT PIPE NEAR RIB 3 HAS 2 EACH CRACKED MOUNT BRACKETS.  REMOVED BROKEN BRACKETS ON REFUEL PIPE AT RIB 3 IN RT WING & REPLACED WITH NEW UNITS IAW AMM 20-10-01.
